# SDR SWAA2021091497998

- Difficulty date: July 25, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Isolator
- Condition: Deteriorated
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR CUT OUT MOUNT ISOLATOR AT FWD GALLEY AREA (1 EA) ; 2021-341909 / [01] REMOVED AND REPLACE MOUNT INSOLATOR AT FWD GALLED AREA ENTRY DOOR LH 1 E/A IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02; [02] REMOVED AND REPLACE MOUNT INSOLATOR AT FWD GALLEY AREA ENTRY DOOR LH 1 E/A IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02; [03] REMOVED AND REPLACE MOUNT INSOLATOR AT FWD GALLEY AREA ENTRY DOOR LH 1 E/A IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02
